Google Answers Logo
View Question
Q: dry cough present only during day ( No Answer,   3 Comments )
Subject: dry cough present only during day
Category: Health > Conditions and Diseases
Asked by: arkhag-ga
List Price: $10.00
Posted: 02 May 2005 14:19 PDT
Expires: 01 Jun 2005 14:19 PDT
Question ID: 516920
I have been having this cough for about 10 days now, it's dry in
nature. No discharge is present, nor I have any of the cold symptoms
(sore throat, stuffy nose, etc). The cough is not present at night and
when I wake up. ONly about an hour or two into my day, the cough
starts. Any ideas?
There is no answer at this time.

Subject: Re: dry cough present only during day
From: kriswrite-ga on 02 May 2005 14:39 PDT
You could be straining your voice, causing irritation and coughing. Or
it could be an allergy to your environment...What is different about
your sleeping environment and your daily work environment?

Subject: Re: dry cough present only during day
From: telnady-ga on 02 May 2005 15:36 PDT
Sounds like your cough is due to an irritant, or an allergy to a
substance which is most likely at your workplace (assuming you work
outside your home and that you have daytime work hours).  Do you cough
on weekends as well?

Do you work in an environment that could expose you to an irritant
(such as asbestos, paint thinner, any chemical fumes)?  If not, do you
work in an environment that has had a recent change that corresponds
to your cough (e.g. new paint job, new furniture, new carpeting, new
air conditioning equipment)?

Also, if you work in a company with a fairly large company, there
should be an Occupational Safety and Health officer assigned.  Track
them down and explain your symptoms, as they may be aware of work
environment changes that are not apparent to you.
Subject: Re: dry cough present only during day
From: mysteryreader-ga on 03 May 2005 18:27 PDT
If you take prescription medication for high blood pressure (or any
other condition), raise this as an issue to your doctor.  A cough
reflex is one known side-effect/reaction for one common set of b.p.
medications, beta-blockers.  You may find the website below helpful.

Important Disclaimer: Answers and comments provided on Google Answers are general information, and are not intended to substitute for informed professional medical, psychiatric, psychological, tax, legal, investment, accounting, or other professional advice. Google does not endorse, and expressly disclaims liability for any product, manufacturer, distributor, service or service provider mentioned or any opinion expressed in answers or comments. Please read carefully the Google Answers Terms of Service.

If you feel that you have found inappropriate content, please let us know by emailing us at with the question ID listed above. Thank you.
Search Google Answers for
Google Answers  

Google Home - Answers FAQ - Terms of Service - Privacy Policy